Homology, Homotopy and Applications

Volume 18 (2016)

Number 2

Complete intersections and equivalences with categories of matrix factorizations

Pages: 377 – 390

DOI: https://dx.doi.org/10.4310/HHA.2016.v18.n2.a21


Petter Andreas Bergh (Institutt for matematiske fag, NTNU, Trondheim, Norway)

David A. Jorgensen (Department of Mathematics, University of Texas, Arlington, Tx., U.S.A.)


We prove that one can realize certain triangulated subcategories of the singularity category of a complete intersection as homotopy categories of matrix factorizations. Moreover, we prove that for any commutative ring and non-zerodivisor, the homotopy category of matrix factorizations embeds into the homotopy category of totally acyclic complexes of finitely generated projective modules over the factor ring.


matrix factorization, complete intersection

2010 Mathematics Subject Classification

13D02, 13D09, 18E30

Published 29 November 2016